links

Vol 8, No 3 (2010)

December

Table of Contents

Articles

Annihilator Conditions Relative to a Class of Modules PDF
Dexu Zhou, Demei Li, Lili Guo 419 - 428
On Lp−Inverse Theorem for a Linear Combination of Szasz-Beta Operators PDF
P.N. Agrawal, Asha Ram Gairola 429 - 438
A Common Fixed Point Theorem in Fuzzy Metric Space Using Property (E. A.) and Implicit Relation PDF
Suneel Kumar, Brian Fisher 439 - 446
Weak and Strong Convergence Theorems for Approximating Common Fixed Points of Three Nonexpansive Mappings PDF
P. Glubudom 447 - 457
A Common Fixed Point Theorem for Single-Valued and Set-Valued Mappings Satisfying A Generalized Contractive Condition PDF
Abdelkrim Aliouche, Ahcene Djoudi 459 - 467
A Fixed Point Approach to the Generalized Hyers-Ulam Stability of Reciprocal Difference and Adjoint Functional Equations PDF
K. Ravi, J.M. Rassias, B.V. Senthil Kumar 469 - 481
Toroidal Embeddings of Right Groups PDF
Kolja Knauer, Ulrich Knauer 483 - 490
Analytic Solutions of a Second-Order Functional Differential Equation PDF
Seksan Pengpit, Theeradach Kaewong, Konvika Kongkul 491 - 502
On the Sequence Spaces of Interval Numbers PDF
Mehmet Sengonul, Aytekin Eryılmaz 503 - 510
Convergence of Homotopy Perturbation Method for Solving Integral Equations PDF
Hossein Jafari, M. Alipour, H. Tajadodi 511 - 520
Weak and Strong Convergence of an Implicit Iteration Process for Two Families of Asymptotically Nonexpansive Mappings PDF
Sun Young Cho, Shin Min Kang, Xiaolong Qin 521 - 533
Characterization of Cayley Graphs of Rectangular Groups PDF
S. Panma 535 - 543
Algorithm for Finding the Coefficients of Rook Polynomials PDF
Vites Longani 545 - 554
A Note on Continuous Exponential Families PDF
G. R. Mohtashami Borzadaran 555 - 563
Some Geometric Properties of Riesz-Musielak-Orlicz Sequence Spaces PDF
Vakeel A. Khan 565 - 574
On Self-graphoidal Graphs PDF
K. Ratan Singh, P. K. Das 575 - 579
Some Extensions of Univalence Conditions for a General Integral Operator PDF
Serap Bulut 581 - 588
Global Stability Analysis of Predator-Prey Model with Harvesting and Delay PDF
Rujira Ouncharoen, Sirada Pinjai, Thongchai Dumrongpokaphan, Yongwimon Lenbury 589 - 605
Viscosity Approximation Methods for Generalized Equilibrium Problems and Fixed Point Problems of Finite Family of Nonexpansive Mappings in Hilbert Spaces PDF
Utith Inprasit 607 - 626
The Necessary and Sufficient Condition for the Convergence of a New Fixed Point Approximation Method for Continuous Functions on an Arbitrary Interval PDF
Wantana Suwana-adth 627 - 632


Copyright 2017 by the Mathematical Association of Thailand.

All rights reserve. No part of this publication may be reproduced, stored in a retrieval system, or transmitted, in any form or by any means, without the prior permission of the Mathematical Association of Thailand.

|ISSN 1686-0209|